Topics in Differential and Integral Equations and Operator Theory by KreinTopics in Differential and Integral Equations and Operator Theory by Krein

Topics in Differential and Integral Equations and Operator Theory

byKrein

Paperback | August 23, 2014

Pricing and Purchase Info

$128.95

Earn 645 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

In this volume three important papers of M.G. Krein appear for the first time in English translation. Each of them is a short self-contained monograph, each a masterpiece of exposition. Although two of them were written more than twenty years ago, the passage of time has not decreased their value. They are as fresh and vital as if they had been written only yesterday. These papers contain a wealth of ideas, and will serve as a source of stimulation and inspiration for experts and beginners alike. The first paper is dedicated to the theory of canonical linear differential equations, with periodic coefficients. It focuses on the study of linear Hamiltonian systems with bounded solutions which stay bounded under small perturbations of the system. The paper uses methods from operator theory in finite and infinite dimensional spaces and complex analysis. For an account of more recent literature which was generated by this paper see AMS Translations (2), Volume 93, 1970, pages 103-176 and Integral Equations and Operator Theory, Volume 5, Number 5, 1982, pages 718-757.
Title:Topics in Differential and Integral Equations and Operator TheoryFormat:PaperbackDimensions:9.61 × 6.69 × 0.07 inPublished:August 23, 2014Publisher:Birkhäuser BaselLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:3034854188

ISBN - 13:9783034854184

Look for similar items by category:

Reviews

Table of Contents

The Basic Propositions of the Theory of ?-Zones of Stability of a Canonical System of Linear Differential Equations with Periodic Coefficients.- On Certain New Studies in the Perturbation Theory for Selfadjoint Operators.- On Nonlinear Integral Equations which Play a Role in the Theory of Wiener-Hopf Equations. I, II.- On a Pair Integral Equation and its Transpose.- New Inequalities for the Characteristic Numbers of Integral Equations with Smooth Kernels.- A Contribution to the Theory of S-Matrices of Canonical Differential Equations with Summable Potential.